A 50-year-old member asked:
Disclaimer

could multivitamins make you feel different.?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Multiple vitamins: If you had a significant vitamin deficiency which was corrected - that may help to alleviate symptoms related to the deficiency.
Answered on Oct 23, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Yes,really can if...: A quality multivitamin can help you feel better if, like well over 90% of Americans, you are deficient in one or more vitamins or minerals. Even if yo ... Read More
A 25-year-old male asked:
Dr. Diane Minich
36 years experience Family Medicine
No need to take: 2 vitamins. You can take too much vitamins which can cause problems.
1
1 thank
A 18-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Maybe ok, unless...: It is ok to take several multivitamins and supplements at the same time, UNLESS those vitamins and supplements are not needed (because the person is a ... Read More
A 25-year-old female asked:
Dr. Tariq Niazi
42 years experience Orthopedic Surgery
Could be a number of: Reasons: injury, that you might not remember; infection: from a insect bite or a scratch that you might not even know you had, on the hand/arm; or in ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month